Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Thinning in hair and sheds everywhere, thyroid problem. Low T3. Any solution ?

Hello I am 26 years old and I am having issues with my hair it has thinned out quite a bit and sheds everywhere. I also have had a lot happen in 2009 I had major brain surgery. It was a right frontal lope Astrocytoma . I thought I had a thyroid issue i got it checked but the doc said just my low t3 wasn t an issue. I am having a lot of thyroid symptoms though. I figure my situation is pretty complex. I have so many symptoms physical and mental and emotional that I m not sure i will ever get to the bottom of anything. I was hoping you might be able to shed some light.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Thyroid problem is one of the major cause of hair fall.
stress adds on to this.
you need specific treatment fot these condition.
I can suggest you additional supportive treatment for hair fall.
Vitamins are required for normal growth of hair. Specially vit B 12 that is cobalamine is very important.
1.You can take cobalamine tablet. one tablet daily.
2. please apply minoxidil 5 % solution twice daily.
This will improve your hair and also there will be regrowth.
Only thing is that it will take some time to show its effect.
Thank you
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor